# SDR SWIA200211173

- Difficulty date: August 24, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 5,292 hours, 4,027 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH STICKS NOSE RIGHT OR NOSE LEFT, DOES NOT SPRING BACK TO NEUTRAL.  REMOVED AND REPLACED AILERON AND RUDDER CONTROL PANEL.  OPS CHECKS GOOD.
